جمعه 3 آذر 1396
به سایت مجله پزشکی دانشگاه علوم پزشکی و خدمات بهداشتی و درمانی تبریز خوش آمدید
   نوامبر 24, 2017
   
   
     
  تعداد اعضاء : 2867 نفر
  بازدیدهای امروز :262 بار
  تعداد کل بازدیدها : 969094 بار
   
Volume: 39
Year: 2017
Month: 4
Subject Others
Title Common complications of tramadol intoxication
Authors Bahman Rashidi Bonab; Hassan Hassanian Mogaddam; Behnam Behnoosh; Hossein Alikhah;
Abstract Background: Tramadol is an analgesic medication. High prevalence of tramadol abuse has been frequently reported. This study was aimed to evaluate the common and serious complications and death cases due to tramadol intoxication. Methods: A cross-sectional study was performed on 420 patients hospitalized in poisoning ward of Tehran Loghman Hospital for four months period. Patient’s characteristics and medical complications were recorded during hospitalization and subsequent visits. Results: Convulsion (31.3%) and apnea (6.2%) were the most serious side effects in patients using with tramadol intoxication. The incidence of apnea was correlated with the drug doses (P<0/5%). However, the incidence of other complications was not significantly related with the drug dose. Conclusions: The high prevalence of tramadol abuse, and its high and dangerous complications in our country that requires careful vigilance of physicians and pharmacists in prescribing and selling tramadol, and families’ awareness about the arbitrary use of his youth.
Keywords: Convulsion, Drug poisoning, Overdose, Tramadol
Download Download
 
     
     
 
ISSN 1608-5671 (Print)  

ISSN 2008-160X (Online)  
 
     
     
 

ضريب تأثير (IF) مجله پزشکی دانشگاه علوم پزشکی تبریز  در  پايگاه  استنادي علوم جهان اسلام (ISC)  

هیأت اجرایی

بانک ها و نمایه نامه ها